All Title Author
Keywords Abstract


Exact bounds for some basis functions of approximation operators

Keywords: Bounds , Basis functions of approximation operators , Probability distributions

Full-Text   Cite this paper   Add to My Lib

Abstract:

The exact bounds of Bernstein basic functions and Meyer-Konig and Zeller basis functions have been determined in [J. Math. Anal. Appl., 219 (1998), 364–376]. In this note the exact bounds of some other basis functions of approximation operators and corresponding probability distributions are determined.

Full-Text

comments powered by Disqus

Contact Us

service@oalib.com

QQ:3279437679

微信:OALib Journal